# SDR SWIA202265383

- Difficulty date: April 2, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N247SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000608
- Aircraft time: 13,744 hours, 9,796 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG - FRAME 52 "L" ANGLE CRACKED.   (C CHECK RO 4/16/22)   REMOVED AND REPLACED LH MLG - FRAME 52 "L" ANGLE REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06
